# SDR UIEA200800012

- Difficulty date: January 10, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 37,869 hours, 5,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD TRAILING EDGE MID FLAP (UPPER SURFACE) HAS EVIDENCE OF DISBONDING AROUND AN AREA OF 4 INCHES DIAMETER AT APPROX WBL 235 AND 29 INCHES FWD OF MID FLAP TRAILING EDGE.  REPAIRED AREA IAW SRM 51-70-10 AND EO NUMBER 4457A116.
